K-Theory of non-linear projective toric varieties

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
202 Downloads (Pure)


We define a category of quasi-coherent sheaves of topological spaces on projective toric varieties and prove a splitting result for its algebraic K-theory, generalising earlier results for projective spaces. The splitting is expressed in terms of the number of interior lattice points of dilations of a polytope associated to the variety. The proof uses combinatorial and geometrical results on polytopal complexes. The same methods also give an elementary explicit calculation of the cohomology groups of a projective toric variety over any commutative ring.
Original languageEnglish
Pages (from-to)67-100
Number of pages34
JournalForum Mathematicum
Issue number1
Publication statusPublished - 30 Jan 2009

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'K-Theory of non-linear projective toric varieties'. Together they form a unique fingerprint.

Cite this